Masood khalique
Masood khalique
Verified email at nwu.ac.za
TitleCited byYear
Application of Legendre wavelets for solving fractional differential equations
H Jafari, SA Yousefi, MA Firoozjaee, S Momani, CM Khalique
Computers & Mathematics with Applications 62 (3), 1038-1045, 2011
1222011
Solitary waves with the Madelung fluid description: a generalized derivative nonlinear Schrödinger equation
X Lü, WX Ma, J Yu, CM Khalique
Communications in Nonlinear Science and Numerical Simulation 31 (1-3), 40-46, 2016
872016
Rational solutions to an extended Kadomtsev-Petviashvili-like equation with symbolic computation
X Lü, WX Ma, Y Zhou, CM Khalique
Computers & Mathematics with Applications 71 (8), 1560-1567, 2016
862016
Envelope bright-and dark-soliton solutions for the Gerdjikov–Ivanov model
X Lü, WX Ma, J Yu, F Lin, CM Khalique
Nonlinear Dynamics 82 (3), 1211-1220, 2015
822015
A note on rational solutions to a Hirota-Satsuma-like equation
X Lü, WX Ma, ST Chen, CM Khalique
Applied Mathematics Letters 58, 13-18, 2016
792016
Stationary solutions for nonlinear dispersive Schrödinger’s equation
A Biswas, CM Khalique
Nonlinear Dynamics 63 (4), 623-626, 2011
622011
A direct bilinear Bäcklund transformation of a (2+ 1)-dimensional Korteweg–de Vries-like model
X Lü, WX Ma, CM Khalique
Applied Mathematics Letters 50, 37-42, 2015
592015
A Lie symmetry approach to nonlinear Schrödinger’s equation with non-Kerr law nonlinearity
CM Khalique, A Biswas
Communications in Nonlinear Science and Numerical Simulation 14 (12), 4033-4040, 2009
592009
A new approach for solving a system of fractional partial differential equations
H Jafari, M Nazari, D Baleanu, CM Khalique
Computers & Mathematics with Applications 66 (5), 838-843, 2013
572013
Exact solutions of the (2+ 1)-dimensional Zakharov–Kuznetsov modified equal width equation using Lie group analysis
CM Khalique, KR Adem
Mathematical and Computer Modelling 54 (1-2), 184-189, 2011
532011
Application of the Laplace decomposition method for solving linear and nonlinear fractional diffusion–wave equations
H Jafari, CM Khalique, M Nazari
Applied Mathematics Letters 24 (11), 1799-1805, 2011
522011
Lagrangian formulation of a generalized Lane-Emden equation and double reduction
MC Khalique, FM Mahomed, B Muatjetjeja
Journal of Nonlinear Mathematical Physics 15 (2), 152-161, 2008
522008
Symmetry reductions, exact solutions and conservation laws of a new coupled KdV system
AR Adem, CM Khalique
Communications in Nonlinear Science and Numerical Simulation 17 (9), 3465-3475, 2012
462012
MHD non-Newtonian flow due to non-coaxial rotations of an accelerated disk and a fluid at infinity
S Asghar, K Hanif, T Hayat, CM Khalique
Communications in Nonlinear Science and Numerical Simulation 12 (4), 465-485, 2007
442007
Exact solutions and conservation laws of Zakharov–Kuznetsov modified equal width equation with power law nonlinearity
KR Adem, CM Khalique
Nonlinear Analysis: Real World Applications 13 (4), 1692-1702, 2012
382012
Exact solutions of the Lane–Emden-type equation
CM Khalique, P Ntsime
New Astronomy 13 (7), 476-480, 2008
382008
Homotopy perturbation and variational iteration methods for solving fuzzy differential equations
H Jafari, CM Khalique
Communications in Fractional Calculus 3 (1), 38-48, 2012
332012
Nonlinear evolution-type equations and their exact solutions using inverse variational methods
AH Kara, CM Khalique
Journal of Physics A: Mathematical and General 38 (21), 4629, 2005
332005
A Study on Lump Solutions to a Generalized Hirota-Satsuma-Ito Equation in (2
WX Ma, J Li, CM Khalique
Complexity 2018, 2018
322018
Dark solitons of the Biswas–Milovic equation by the first integral method
H Jafari, A Sooraki, CM Khalique
Optik-International Journal for Light and Electron Optics 124 (19), 3929-3932, 2013
322013
The system can't perform the operation now. Try again later.
Articles 1–20